# SDR SWAA2016082255047

- Difficulty date: August 9, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 57,147 hours, 33,244 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB CRACKED ON LEADING EDGE ACCESS PANEL ON HSS 83.50.   R & R THE RIB IAW SRM AND DWG.
